# SDR RAIA2012121970005

- Difficulty date: December 7, 2019
- Submitted: December 19, 2019
- Operation: Air carrier
- Aircraft: N11113
- Make and model: Emb EMB-145XR
- Aircraft serial: 145662
- Aircraft time: 44,569 hours, 27,700 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 14525381001
- Condition: Corroded
- Location: Frame 65-68
- Part time: 44,569 hours, 27,700 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO RH FLOOR SILL HAS CORROSION FROM FRAME 65 THRU 68 ON UPPER SURFACE-          REMOVE DAMAGED FLOOR SILL, LOCATED AND DRILLED NEW RH FLOOR SILL, INSTALLED NEW FLOOR SILL.
